MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 3 RT
Catalog Number 350-12-03
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event report was received through clinical data collection activities.Pending evaluation.Concomitant medical devices: liner (cn: 350-22-11; sn: not reported); talar (cn: 350-02-01; sn: not reported).
 
Event or Problem Description
Index surgery: (b)(6) 2019.Distal fibular fracture (just lateral to tibial component), which likely occurred intra-operatively.Diagnosed at 6 week post-op visit by x-ray evaluation and associated pain.No action was taken.The case report form indicates this event is definitely not related to devices and definitely related to procedure.
 
Additional Manufacturer Narrative
The revision reported was likely the result of a bone fracture.The reported event was a ¿distal fibular fracture (just lateral to the tibial component)¿ seen on a six-week post-operative x-ray.A review of the dhr and the sterilization records was not conducted because the event as described does not appear to be related to the design, manufacturing, or reasonably foreseeable misuse of the device.Unintended bone fractures are listed in the device specific risks section of the vantage total ankle system ifu 700-096-157 rev -.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 3 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8658960
Report Number1038671-2019-00311
Device Sequence Number2299199
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight97